# SDR SRAA109502

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 2460 · DC Power Distribution System
- Part: Freq Relay
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MHZ - AFTER TAKEOFF, AIRCRAFT LOST ELECTRICAL POWER TO ESSENTIAL NAVIGATION SYSTEMS FOR THE NR 1 RADAR, OMEGA AND VOR/ILS SYSTEMS.  ACCOMPLISHED AIR TURN-BACK TO MHZ AND LANDED SAFELY.  INSPECTED WIRING, FOUND NR 2 FREQUENCY RELAY SHORTED AND NR 1 FREQUENCY RELAY CONNECTOR HAD CRIMPED WIRES, REPLACED NR 2 FREQUENCY RELAY AND REPAIRED CRIMPED WIRE ON NR 1 SYSTEM.  OPS CHECKED GOOD PER CHAPTER 24.  (X)
